I come to this forum for help because at the moment i am in a foreign country and i have no easy acces to medical attention.
So if anybody could help that would be great.
Last week 11/03 when i went out to get the mail i felt 5 sharp stings in my side. I would say a bit above the pelvic bone. These stings have not come back and i only had this just that day.
SO i do not know if it was related to what i now have.
That day i went for a long walk and felt on odd feeling on my testicles or so i thought. when i paid more attention to the feeling it was located more between anus and testicels. Almost in the center i would say.
It is no sever pain. It feels like a pressure. Like when you would have used your pc muscle to much. So i thought that it was just from to much walking that i had this.
After some days i still had it.
Some other things i feel:
sometimes i have tingling feeling in my legs mostly me left. Sometime in my feet. I would say i feel this most when i lay down. My left but cheek feels like i have been sitting on it to long.
My urine sometimes dribbles out. Getting wet spots in underpants. I had this long before, and never payed to much attention to it. But the last couple of weeks (even before the stings) i thought the problem was more frequent.
I am male between 20 - 25. I good physical shape. No smoker. Never had any real problems.
I thougth about a hernia, because i did do some hard physical labor the last couple of weeks but i always watched how i moved when i did the work, so i don't know ....
I looked into it myself, but the symptoms i have never really fitted anything i read about.
I kinda am a person who like to believe that the body can repair itself most of the time so i don't go a doctor often. I would probly wait another week before i would decide to go.
if you have more question to narrox it down please ask. I will be checking the topic frequent
What do you think?, THX
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?